# SDR FDEA2020081431876

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 48,134 hours, 29,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN LAP FR54 STGR44RH MARKED FASTENER FOUND A SUSPECT CRACK   (1EA)
